MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GST WHITE RELOAD, 45MM, 6 ROW; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GST WHITE RELOAD, 45MM, 6 ROW; STAPLE, IMPLANTABLE
Catalog Number GST45W
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown laparoscopic urological procedure, the cartridge was used at the 1st firing, and the cartridge would not fit properly when trying to load the 2nd firing.After trying several times and still not being able to load, it was found that the cartridge pan (which had already been sent as a defect) was still left to the main body when checked the main body.The part remaining in the main body was removed with forceps and loaded.The doctor wanted to know why this was possible.The cartridge color was white.Another device was used to complete the case.There were no adverse consequences to the patient.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/7/2026.D4: batch #unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/19/2026.D4: batch #813c60.Corrected data: d4 (udi, expiration date), h4.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the gst45w reload was returned fully fired with one tyvek, with the reload pan detached.In addition, 1 double driver out of position, making the reload non-functional.No functional test was performed due the condition of the reload.It is also possible that handling by the customer could dislodge the pan.Dislodgement as a result of the removal of the reload from the device is the most likely scenario.As part of our quality process, the manufacturing records of this batch number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 813c60, and no non-conformances were identified.

Brand Name
GST WHITE RELOAD, 45MM, 6 ROW
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key23990041
Report Number3005075853-2026-00193
Device Sequence Number13308059
Product Code GDW
UDI-Device Identifier10705036014928
UDI-Public(01)10705036014928(10)722C38(17)261230
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGST45W
Device Lot Number722C38
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown